Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest <*>

accutane break

Guest <*>

I was on 40 mg of roaccutane and it did a lot of good; stoped oily skin cleared up nearly all my acne on my face. I stoped just over 2 weeks ago because i'd only paid for 1 month and I was going on holiday. I'm going to a derm at an NHS hospital to get more free accutane. During the time i'm not on accutane will my acne return and when I restart accutane will I suffer an initial breakout agian??

Share this post


Link to post
Share on other sites

1 month on roaccutane will do little to nothing... it needs time to change the pores and sebum production so it is permanent.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×